# SDR CA990318015

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- Engine: Lyc LTS101600A3
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 704A33657003
- Condition: Brinnelled
- Location: Tail Rotor
- Part time: 1,907 hours
- Component: 350A33200401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CARRYING OUT SB 05.00.29, SECTION 2(B), CHECK FOR BRINNELLING/BINDING WHEN ROTATING, A SLIGHT, BUT NOTICEABLE BRINNELLING WAS FELT.
